# SDR FDEA200902070481

- Difficulty date: February 7, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 47,980 hours, 29,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 601708618
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY STA 620 LOWER INNER CHORD CRACKED.  FABRICATED CHORD ON MAE TRAVELER T9/778261.  FABRICATED SPLICE ON MAE TRAVELER T9/779262.  REPAIRED CHORD IAW SRM 53-10-2.  MAJOR REPAIR, RII, RDR AND SDR.
